ITP OpenIR  > 理论物理所1978-2010年知识产出
Solutions of the Yang-Baxter equation and Temperley-Lieb algebraic structure
Wang, LY; Cai, Y; Guo, HY; Fei, SM; Wang, LY , XINJIANG UNIV,DEPT PHYS,URUMQI 830046,PEOPLES R CHINA.
1996
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号25期号:4页码:451-456
摘要The necessary and sufficient condition for the representations of Temperley-Lieb algebra arising from representations of Heck algebra is presented. Using the condition, the representations of braid group with a, quadratic reduction relation are divided into two kinds. One has a representation of Temperley-Lieb algebra behind it and another has not. Some concrete examples are discussed with the condition and their Baxterizations are also mentioned.
部门归属ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
关键词Braid-groups Representations Subfactors
学科领域Physics
URL查看原文
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/12619
专题理论物理所1978-2010年知识产出
通讯作者Wang, LY , XINJIANG UNIV,DEPT PHYS,URUMQI 830046,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
Wang, LY,Cai, Y,Guo, HY,et al. Solutions of the Yang-Baxter equation and Temperley-Lieb algebraic structure[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1996,25(4):451-456.
APA Wang, LY,Cai, Y,Guo, HY,Fei, SM,&Wang, LY , XINJIANG UNIV,DEPT PHYS,URUMQI 830046,PEOPLES R CHINA..(1996).Solutions of the Yang-Baxter equation and Temperley-Lieb algebraic structure.COMMUNICATIONS IN THEORETICAL PHYSICS,25(4),451-456.
MLA Wang, LY,et al."Solutions of the Yang-Baxter equation and Temperley-Lieb algebraic structure".COMMUNICATIONS IN THEORETICAL PHYSICS 25.4(1996):451-456.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Solutions of the Yan(297KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Wang, LY]的文章
[Cai, Y]的文章
[Guo, HY]的文章
百度学术
百度学术中相似的文章
[Wang, LY]的文章
[Cai, Y]的文章
[Guo, HY]的文章
必应学术
必应学术中相似的文章
[Wang, LY]的文章
[Cai, Y]的文章
[Guo, HY]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。